# SDR DALA2019080504579

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE UPPER EXTERNAL SKIN CENTER TANK FR 41 TO FR 42 AND +Y1732 TO +Y1292 IN PASSENGER CABIN (1 EA), PERFORMED REPAIR INSTRUCTION ON OINTERNAL SKIN STRUCTURE UPPER EXTERNAL SKIN CENTER TANK FR41 TO FR42 AND + Y1732 TO +Y1292 IN PASSENGER CABIN AS PER PRI 579653-14 REV. 0 AND ER/A 579653- 14 REV. ORIGINAL
